The Annals of Statistics

On a Characterization of Ridits

Patrick L. Brockett and Arnold Levine

Full-text: Open access

Abstract

In this paper characterization theorems for Bross' ridits are proved with the help of functional equations by assuming intuitively reasonable postulates.

Article information

Source
Ann. Statist., Volume 5, Number 6 (1977), 1245-1248.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344010

Digital Object Identifier
doi:10.1214/aos/1176344010

Mathematical Reviews number (MathSciNet)
MR494677

Zentralblatt MATH identifier
0372.62035

JSTOR
links.jstor.org

Subjects
Primary: 62H05: Characterization and structure theory

Keywords
Ridits mathematical characterizations

Citation

Brockett, Patrick L.; Levine, Arnold. On a Characterization of Ridits. Ann. Statist. 5 (1977), no. 6, 1245--1248. doi:10.1214/aos/1176344010. https://projecteuclid.org/euclid.aos/1176344010


Export citation